W.Y.C. Chen, R.X.J. Hao and H.R.L. Yang, Context-free grammars and multivariate stable polynomials over Stirling permutations,
G.-H. Duh, Y.R. Lin, S.-M. Ma and Y.-N. Yeh, Some statistics on Stirling permutations and Stirling derangements,
Discrete Math. 341 (2018) 2478--2484.
A.M. Fu, A Context-free grammar for peaks and double descents of permutations, Adv. in Appl. Math., to appear.
A.M. Fu and F.Z.K. Li, Joint distributions of permutation statistics and the parabolic cylinder functions, arXiv:1809.07465.
Y.R. Lin, S.-M. Ma and Y.-N. Yeh, Counting permutations by simsun successions,
Taiwanese J. Math. 2018, 13 pages.
S.-M. Ma, Some combinatorial sequences associated with context-free grammars, arXiv:1208.3104.
S.-M. Ma, J. Ma and Y.-N. Yeh, The ascent-plateau statistics on Stirling permutations, arXiv:1801.08056.
S.-M. Ma, J. Ma and Y.-N. Yeh, On certain combinatorial expansions of descent polynomials and the change of grammars,
S.-M. Ma, J. Ma and Y.-N. Yeh, On certain combinatorial expansions of the Legendre-Stirling numbers, arXiv:1805.10998.
S.-M. Ma, J. Ma and Y.-N. Yeh, A class of peak polynomials related to Jacobi elliptic functions, arXiv:1807.08700.
S.-M. Ma, J. Ma, Y.-N. Yeh and B.-X. Zhu, Context-free grammars for several polynomials associated with Eulerian polynomials,
S.-M. Ma, T. Mansour and M. Schork, Normal ordering problem and the extensions of the Stirling grammar,
Russ. J. Math. Phys. 21(2014) 242–255.
S.-M. Ma, T. Mansour, D.G.L. Wang and Y.-N. Yeh, Several variants of the Dumont differential system
and permutation statistics, Sci. China. Math. 60 (2018).
S.-M. Ma and Y.-N. Yeh, Eulerian polynomials, Stirling permutations of the second kind and perfect matchings,
Electron. J. Combin. 24 (2017) Paper 4.27, 18 pp.
M.A. Méndez and J.L. Ramírez,
A new approach to the r-Whitney numbers by using combinatorial differential calculus,
J. Triana and R. Castro, Binomial coefficients and multifactorial numbers through generative grammars, arXiv:1808.06313.